# SDR QXEA200300761

- Difficulty date: June 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 4,056 hours, 3,228 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

BIL - FLIGHT 2481 - CREW RETURNED TO FIELD WHEN AFTER TAKE-OFF THE AFT LAVATORY SMOKE DETECTOR SOUNDED. THE CREW COULD SMELL OIL BUT THE ODOR SOON DISSIPATED AND THE WARNING WENT OUT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND OIL IN THE MIXING MANIFOLD. MAINTENANCE VERIFIED THAT THE APU WAS LEAKING OIL AND THE APU WAS MEL'D. THE DUCTING WAS CLEANED AND OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
